MathSciNet Relay Station
MathSciNet bibliographic data
MR989230 11G05 (11G40 11Y50)
Zagier, D.; Kramarz, G. Numerical investigations related to the $L$-series of certain elliptic curves. J. Indian Math. Soc. (N.S.) 52 (1987), 51–69 (1988).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement